How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nancy Your Own Question
Nancy, Psychotherapist
Category: Mental Health
Satisfied Customers: 746
Experience:  ABD for a PhD in Psychology, Psychotherapist for over 20 years
Type Your Mental Health Question Here...
Nancy is online now
A new question is answered every 9 seconds

Im experincing cloudy thoughts to my meds my diagnosos is

Resolved Question:

I'm experincing cloudy thoughts to my meds my diagnosos is schizo effective and I'm on pms-quetiapine 25 mg and fluanxol 2, 0.5's and ive been experiancing dizzyness almost passed out i think shakyness and panicky feelings like people are tryin to harm or even kill me or put something in my drink what can i do
Submitted: 7 years ago.
Category: Mental Health
Expert:  Nancy replied 7 years ago.



Thanks for writing.


I am so aorry you are going through such a hard time right now.


What's I'd suggest is to call the doctor who prescribed the medications and tell them about your symptoms of dizziness and shakiness and your increase in paranoid thoughts-- these are side-effects of the medication and CAN be controlled by either increasing the medication or adding another medication to make them go away.


Please call your doctor right away and tell them what you're feeling-- there is a solution with the medicine you're taking which won't take long to fix.


Let me know how it goes.... okay?



Nancy and 2 other Mental Health Specialists are ready to help you

Related Mental Health Questions